Bounded composition operators on weighted Bergman spaces
Jones, Matthew ORCID: https://orcid.org/0000-0002-5252-5234
(2001)
Bounded composition operators on weighted Bergman spaces.
Journal of Mathematical Analysis and Applications, 256
(2)
.
pp. 650-667.
ISSN 1096-0813
[Article]
(doi:10.1006/jmaa.2000.7337)
Abstract
We answer two questions asked by T. L. Kriete (1998, in Contemp. Math., Vol. 213, pp. 73–91, Amer. Math. Soc., Providence) concerning bounded composition operators on weighted Bergman spaces of the unit disk. The main result is the following: if Gi = e− hi, for i = 1, 2, are weight functions in a certain range for which h′1(r)/h′2(r) → ∞ as r → 1 then there is a self-map of the unit disk such that the induced composition operator C maps A2G2 boundedly into itself but does not map A2G1 into itself.
Item Type: | Article |
---|---|
Research Areas: | A. > School of Science and Technology > Design Engineering and Mathematics |
ISI Impact: | 0 |
Item ID: | 632 |
Useful Links: | |
Depositing User: | Repository team |
Date Deposited: | 02 Dec 2008 17:22 |
Last Modified: | 13 Oct 2016 14:12 |
URI: | https://eprints.mdx.ac.uk/id/eprint/632 |
Actions (login required)
![]() |
View Item |
Statistics
Additional statistics are available via IRStats2.